Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On Tri-Sprintec for birth control. Regular period. Blood in bowel movement. Does this mean I had a miscarriage?

I am on Tri-Sprintec a birth control pill. Recently, I haven't taken the pill regularly, but last week I had my period. I tend to have a regular period as well that last 4-6 days. I ended my period on Monday. Three days later, I had a bowel movement and found blood. It looked like I had started my period again. Does this mean I had a miscarriage? I am sexually active, but my boyfriend and I always use condoms. Although, since I have not taken the birth control regularly is that what is making me bleed a second week?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The blood in the bowel movement is not suggestive of pregnancy. Since you are already taking the birth control regularly, the chances of pregnancy are not there.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor